MAUDE Adverse Event Report: ARTHREX, INC. ATRAUMATIC CAPSULECUT BLADE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. ATRAUMATIC CAPSULECUT BLADE; ORTHOPEDIC MANUAL SURG INSTR
Model Number ATRAUMATIC CAPSULECUT BLADE
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11/25/2025, it was reported by a sales representative via (b)(4) that an ar-6527-07 capsule blades are dull and aren't cutting tissue effectively.Noticed during a case with no patient effect.Additional information 12/5/25: malfunction occurred during a hip arthroscopy with labral repair and was able to complete case with capsule blades from a different lot number.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-6527-07, atraumatic capsulecut blade, batch 15477984, was received for investigation.Visual inspection noted that the device was sealed in both the outer and inner pouches.Upon opening the packaging, no issues were noted with the device's exterior.No problem found.The complaint allegation is not confirmed.

Brand Name
ATRAUMATIC CAPSULECUT BLADE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23816368
Report Number1220246-2025-05624
Device Sequence Number9299714
Product Code LXH
UDI-Device Identifier00888867445703
UDI-Public(01)00888867445703(11)250805(17)300731(10)15477984
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATRAUMATIC CAPSULECUT BLADE
Device Catalogue NumberAR-6527-07
Device Lot Number15477984
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown